# SDR FDEA200801070057

- Difficulty date: January 7, 2008
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46607
- Aircraft time: 72,855 hours, 29,814 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: NLC6041503
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM J/C SP10270016-7000-10J OTBD ELEVATOR LT T/E TIP WITH CRACK DUE ACCIDENTAL CONTACT AGAINST CRADLE.  REPAIRED AREA IAW SRM 55-10-00 FIG 7 VOL I AND SRM 55-20-00 FIG 4 VOL I.
